# SDR 95ZZZX6193

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Cessna 550
- Aircraft serial: 5500219
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Bogus
- Location: Fuel Vent
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED RUBBER HOSE (GARDEN HOSE) FROM THE FUEL VENT LINE AND INSTALLED PROPER PLUMBING PER CITATION PARTS MANUAL.
